Facebook Pixel

Bloating 1 month after Plan B

By June 13, 2016 - 7:33pm
Rate This

I took the generic form of Plan B One Step...Take Action pill on May 2nd(4/30 was last day of period). I had 4 days of bleeding 5 days after taking the pill. I had the worst of all the symptoms from the pill. My next expected period date came and went and nothing, I took 4 pregnancy tests when it was 8-10 days late...all negative. I ended up getting my period 6/3-6/7..a normal 5 day cycle and fairly heavy... I'm still so bloated and feel like I've gained some weight over a month after taking the pill... So my question is: When will my hormones start to regulate? Also, is this normal? Will I ever get back on track? Ugh this has been a horrible experience for me :'(

Add a Comment7 Comments

Thank you so much! I will be sure to keep you posted!

June 14, 2016 - 7:44am
(reply to Zombiegirl)

Hey Susan! So I finally went to the doctor.. Pregnancy is definitely not an issue (I know I got my period but was still worried). I had a pelvic exam and testing for all infections.. The immediate tests (bv, yeast, trich) were all neg, the other tests (chlamydia, gonn, syph) I'll know on Monday but they went ahead and treats me for them. Now I can finally move on from this nightmare! Thanks for your support!

June 18, 2016 - 5:14pm
HERWriter Guide (reply to Zombiegirl)

Hi Zombiegirl

I'm glad you went to the doctor and things went well. I'm glad we could support you through this. I hope you can move on with life from now on and if you need further help, we're here for you!


June 20, 2016 - 5:12am
(reply to Susan Cody)

All tests for infections and STDs came back negative. I was honest with my doctors about what happened and they gave me information to go see a counselor. I am SOOOO relieved!

June 20, 2016 - 3:54pm
HERWriter Guide (reply to Zombiegirl)

I am so happy for you Zombiegirl.

Please do get that counseling and stay in touch with us!


June 21, 2016 - 5:57am
HERWriter Guide

Hi Zombiegirl

Welcome back and it's good to know you got your period recently.

Bloating a month after taking EC is not normal and it's doubtful that it's connected to EC at all.

I know you went through an awful incident where you were assaulted and to have the worst symptoms of EC on top of it all is very unfair.

I think this bloating could be due to stress (it has nothing to do with pregnancy as you are not pregnant) . Stress can cause bloating. In fact, stress triggers many digestive issues.

Zombiegirl, I think it's time you talk to your doctor about this issue and what may have caused it. You should also have a physical evaluation to rule anything else out. You've been through a lot and need to have these terrible symptoms treated so you can move on. I think talking to a sympathetic medical professional is a good idea too.

Will you keep us posted?


June 14, 2016 - 6:27am
(reply to Susan Cody)

It's so weird...I feel like I'm about to get my period again already

June 14, 2016 - 4:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!